# SDR CALA2022011800171

- Difficulty date: January 17, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 119,868 hours, 18,540 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: NA
- Condition: Indication
- Location: Na
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT AFT FUEL EICAS MSG AFTER PUSH/START PLACARED PER MEL 2822M NO TIME FOR T/S. CB LH AFT FUEL PUMP OUT CB P6-3 G15 COLLARED PER MEL 2822M. DDP ACCOMPLISHED. AND COLLARED PER MEL. DISPATCH DESK: 84   NAME: WR                   DATE: 17-JAN-22- NOC      DESK: 767  NAME: DOUG                 DATE: 17-JAN-22- L AFT MAIN FUEL PUMP INOP. TAPED OVER LH AFT PUMP SWITCH. ADD EMP:U288719
